MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO TORNADO HP W HANDCONTROL; ARTHROSCOPE

DEPUY MITEK LLC US MICRO TORNADO HP W HANDCONTROL; ARTHROSCOPE
Catalog Number 283512
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that after a surgical procedure, it was observed that the micro tornado hp w handcontrol device was blown into, resulting in the loss of a damaged seal, a plastic washer and a red transparent seal.The event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2025.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d9, h6: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the event reported in this specific vigilance case is being reviewed as per the manufacturer's post market surveillance system.Our regular product quality safety signal assessments and any escalated quality issues (if applicable) related to product family involved in the reported incident have been reviewed.No actionable trend or signal has been identified which has led to corrective and preventive actions as part of the product safety signal detection assessments and no significant quality issue related to this product has been escalated.We conclude that there is no indication today that the benefit risk profile of the product involved in this serious incident requires re-assessment based on the post-production information reviewed.Note: the manufacturer's post market surveillance system requires that complaint information is trended monthly to monitor and detect statistical signals.The objective is to identify potential product quality, patient safety and customer related issues.Quality findings, with immediate or future potential, that affect the safety, effectiveness, performance, are escalated within our quality system to ensure appropriate action.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: functional : will not run - motor damaged].Per service report, this complaint was confirmed.Based on the investigation findings, the potential root cause is traced to faulty parts.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MICRO TORNADO HP W HANDCONTROL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24590428
Report Number1221934-2026-01035
Device Sequence Number18376084
Product Code HRX
UDI-Device Identifier10886705016938
UDI-Public(01)10886705016938
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2021
Device Catalogue Number283512
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/02/2026
03/23/2026
04/15/2026
04/20/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/07/2026
04/15/2026
04/16/2026
04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown